# SDR ZZDA2012083

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: D29982225
- Part serial: 2608
- Condition: Pulled
- Location: Evac Slide
- Part time: 8,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-INSPECTED STW 221873 ON R-1DOOR SLIDE FOUND PIN PULLED OUT OF SLIDE.  REMOVED AND REPLACED R-1 DOOR SLIDE PER AMM 25-60.
